drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout
drugstore.com

TYLENOL Extra Strength Go Packs, Extra Strength 6 ea

our price: $2.49$0.42 / ea
in stock

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

Please Note: Product received may temporarily differ from image shown due to packaging update.

3 Portable Pouches (2 Caplets Per Pouch)
Acetaminophen 500 mg Each
For Adults

  • Pain Reliever
  • Fever Reducer
  • Contains Acetaminophen
  • Contains No Aspirin

Indications

Uses:

  • Temporarily relieves minor aches and pains due to:
    • The common cold
    • minor pain of arthritis
    • premenstrual and menstrual cramps
    • temporarily reduces fever
    • headache
    • toothache
    • backache
    • muscular aches

 

Warnings

Alcohol Warning:  If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen

Stop use and ask a doctor if

  • Pain gets worse or lasts more than 10 days
  • Fever gets worse or lasts more than 3 days
  • New symptoms occur
  • Redness or swelling is present

These could be signs of a serious condition

If pregnant or breast-feeding, ask a health professional before use.

Keep Out of Reach of Children.

Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage.  In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).  Quick medical attention is critical for adults as well as for children even if you not notice any signs or symptoms.

© MCN-PPC, Inc.

related products
Walgreens Pain Reliever Extra Strength Quick Gel 
Walgreens Pharmacist Recommended* Fast-Release Quick Gels Relieves headache, backache, & ...
Walgreens Pain Reliever Extra Strength Easy Tablets 
Walgreens Pharmacist Recommended.* For headache, common cold, backache Use with ...
Walgreens Pain Reliever Extra Strength PM Gel Tablets 
Temporarily relieves headaches For minor aches and pains Relieves sleeplessness ...